Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Itchy rash on right hip. Used floucinonide ointment. Could it be some sort of fungal infection?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
I have a skin rash on my right hip. It consists of large and small gray circles, is very itchy. A dermatologist has ruled that it is not seborhhea, psoriasis or exzema. I have treated it with two different creams: (1) Nystatin and Triamcinolone Acetonide USP and (2) Floucinonide Ointment USP, 0.05%. Neither have had any effect and the little gray circles (painful to the touch) seem to keepon growing. Could it be some sort of fungal infection?
Posted Wed, 27 Nov 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: details below Detailed Answer: Hello Thanks for the query You are correct , It is appearing like fungal infection. In fact fungal infection would have been considered as first diagnosis and you should have Been treated for that. I would like to see a photograph of the lesion. This will help me in giving a closer diagnosis and a better line of management. Waiting for your response. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor